# SDR SWAA2023071056367

- Difficulty date: June 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 663.75 AND LBL 7 UPPER POSITION AT AIR CONDITIONING BAY 2023-365522<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 663.75 AND LBL 6.15 TO LBL 54.21 UPPER POSITION AT AIR CONDITIONING BAY COMMON TO THE CENTER FUEL TANK IAW B737-700 SRM 51-40-02 AND DWG 111A1000 SHEET 130 REV . SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED BS 663.75 AND LBL 6.15 TO LBL 54.21 UPPER POSITION AT AIR CONDITIONING BAY COMMON TO THE CENTER FUEL TANK IAW B737-700 SRM 51-40-02 AND DWG 111A1000 SHEET 130 REV . SEE INDIVIDUAL SIGN OFF BELOW. AS RII
